# SDR N6WA20131223004

- Difficulty date: December 23, 2013
- Submitted: December 26, 2013
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 26,149 hours, 19,094 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Sensor
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT & RT ANTI-ICE CAUTION MESSAGES.  R & R LT OTBD WING ANTI-ICE TEMP SENSOR IAW CRJ700 AMM 30-12-08.  OPERATIONS CHECKED GOOD, NO DEFECTS NOTED AT THIS TIME.
